# SDR SWIA202053607

- Difficulty date: September 2, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 RT BULKHEAD AFT SIDE LOWER OUTBOARD CORNER, FLOOR LEVEL, WEB IS CORRODED, MARKED.  C-CHECK RO 10/22/2020.  REMOVED CORRODED FS 280 RT WEB AND REPLACED WITH NEW REFERENCING DWG CRJ 700 SRM.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.
